fssp56.ru

People single dating site in australia

"He was standing near one of my favorite architecture books.

Sedating children for

Rated 3.97/5 based on 512 customer reviews
cv updating Add to favorites

Online today

ABSTRACT QUESTION If a mother takes a sedating drug during breastfeeding, will it cause central nervous system (CNS) depression in her breastfed baby?

ANSWER In some cases (eg, with the use of codeine or oxycodone) sedating drugs will likely cause CNS depression in breastfed infants and in other cases (eg, with the use of benzodiazepines) they will likely not.

The list is ordered alphabetically according to the condition or conditions, then by the generic name of each medication.There were no signs of central nervous system (CNS) depression (eg, sleepiness, not waking up for breastfeeding, poor latching, limpness, or lack of response to stimuli) reported in 98.4% of infants exposed to BZDs, which was similar to the control group exposed to acetaminophen.Mothers who reported infant sedation used a significantly higher number of CNS depressants than mothers who reported no adverse outcomes in their infants did (mean [SD] = 3.5 [0.71] vs 1.7 [0.9]; The authors concluded that the use of BZDs was compatible with breastfeeding and the risk of adverse effects in both mother and infant could be reduced by limiting the number of CNS depressants used by the mother.Some sedatives can cause psychological and physical dependence when taken regularly over a period of time, even at therapeutic doses.Dependent users may get withdrawal symptoms ranging from restlessness and insomnia to convulsions and death.Mothers using sedating drugs should monitor their breastfed infants for signs of CNS depression (eg, drowsiness; difficulty breathing, feeding, or latching; or cyanosis), paradoxical effects (eg, unusual excitement, irritability), or inadequate weight gain.